# SDR DALA2019060303364

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 332AB ON LH HORIZONTAL STABILIZER (3 EA). REPAIRED BY WELD ACCES PANEL 332 AB LH HORIZONTAL STABILIZER AS PER PRI ER/A NO 578384-14 PRI REV 0 PAGES 1 TO 4 AND ER/A NO 578384-14.
